chest bone pain dizzy,feel weak,hard to swallow and breathe
Hey All, I have had a quad bypass 6mths ago,as most know recovery is slow and i do not help it by trying to speed things up.After 4 mths i had chest pain and abdominal bloating and pain,hard to swallow and breathe,could not get a deep breathe(yawn if i could).Have had more tests than i like and guesses.Pain was so bad i went to ER and was given antibiotics for diverticulitus for a week to see if it helped.No change. Doc said maybe pulled something,wait 2 weeks slowly pain diminishjed bloating comes and goes for no reason.This week has been hell cannot sleep legs are weak ,dizzy to the point i would not drive,stomach pain chest pains (left and centre of chest)no breathe,headache at back of head and neck any ideas would help I know Doctors try but i need help to narrow this down.I cannot take this feeling
Have they done a CT or angiogram to make sure the grafts are working? I had shortness of breath and dizziness 3 months after my triple bypass and the surgeon refused to believe anything was wrong. He used his magic stethascope which obviously did an ECG, echo, angiogram and nuclear perfusion scan all in one. His stethascope said everything is doing great. I went to a different hospital and they did an angiogram. It revealed that the Lima was open, but the 2 veins were totally collapsed. I met patients who got 2 weeks from their bypass. I'm not saying it is this, but it's best to rule out the worst case scenario first I think.
Thanks for answering so quick,they said fluid in lungs maybe, had a stress test,cadio lite,upper GI,ekgs,blood work he said he would prefer not to do a angiogram because of the die., cardio lite tests he said showed nothing overly major???Had a respiration test no results yet
We all know our own body, if something doesn't feel right, then it isn't right. Keep on it and make sure they test for every possible cause. With regards to the dizziness, what is your blood pressure like?
Saw Dr on the 13th have ultra-sound scheduled as well as 2 scopes. Checked my BP and found it was quite high,change in meds ,so far dizziness only happens after excerise meds seem to to be working.
Thanks again for your support
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.